# SDR WX0A2021032673670

- Difficulty date: March 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 1229
- Aircraft time: 49,221 hours, 30,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 870552
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK OF BATTERY CAPACITY, AFT BATTERY(13WL) FAILED / REMOVED AND REPLACED AFT BATTERY(13WL) PER AMM 33-51-38. OPS CHECK GOOD."
